# SDR 2007FA0000096

- Difficulty date: January 3, 2007
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N6632P
- Make and model: Piper PA-24-250
- Aircraft serial: 241755
- Engine: Lyc O540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Conduit
- Part number: 455180
- Condition: Separated
- Location: Lt Mlg Push Pull
- Part time: 3,200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT MAIN LANDING GEAR PUSH PULL CONDUIT SEPARATED AT THE BALL END WHERE IT IS ATTACHED TO THE SUPPORT STRUCTURE IN THE WHEEL WELL.  BELIEVE THIS FAILURE OCCURRED AT THE PREVIOUS LANDING GEAR RETRACTION.  (K)
